On some types of almost periodic point in Bi-Topological dynamcs S.H Al-kutaibi | I.M.AL-Nasiri

Main Article Content

Baghdad Science Journal

Abstract

In this paper We introduce some new types of almost bi-periodic points in topological bitransfprmation groups and thier effects on some types of minimaliy in topological dynamics

Downloads

Download data is not yet available.

Article Details

How to Cite
1.
Journal BS. On some types of almost periodic point in Bi-Topological dynamcs. BSJ [Internet]. 6Mar.2005 [cited 4Jul.2020];2(1):143-7. Available from: http://bsj.uobaghdad.edu.iq/index.php/BSJ/article/view/595
Section
article

Most read articles by the same author(s)

1 2 3 4 5 6 7 8 9 10 > >>